X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1277) 1277
Publication (51) 51
Book Chapter (19) 19
Book Review (11) 11
Book / eBook (7) 7
Government Document (2) 2
Magazine Article (2) 2
Web Resource (2) 2
Conference Proceeding (1) 1
Dissertation (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
anaphylactic shock (881) 881
humans (460) 460
male (296) 296
index medicus (292) 292
allergy (287) 287
anaphylaxis (281) 281
animals (281) 281
female (250) 250
immunology (172) 172
anaphylactic reactions (138) 138
adult (129) 129
anaphylactic reaction (128) 128
middle aged (119) 119
pharmacology & pharmacy (116) 116
anaphylaxis - chemically induced (111) 111
hypersensitivity (96) 96
shock (95) 95
food allergy (89) 89
mice (89) 89
aged (88) 88
rats (88) 88
histamine (85) 85
allergies (81) 81
anesthesiology (78) 78
anaphylaxis - etiology (77) 77
child (74) 74
children (74) 74
surgery (71) 71
adolescent (68) 68
allergic reaction (64) 64
anaphylaxis - immunology (64) 64
ige (64) 64
diagnosis (60) 60
skin tests (56) 56
risk factors (55) 55
management (53) 53
anaphylaxis - drug therapy (52) 52
epinephrine (51) 51
asthma (50) 50
anesthesia (49) 49
immunoglobulin e - immunology (48) 48
anaphylaxis - physiopathology (45) 45
case report (43) 43
child, preschool (43) 43
tryptase (42) 42
anaphylaxis - diagnosis (41) 41
anaphylaxis - therapy (41) 41
drug hypersensitivity - etiology (40) 40
immunoglobulin e (40) 40
pediatrics (40) 40
skin (40) 40
medicine, general & internal (39) 39
analysis (38) 38
anaphylaxis - prevention & control (38) 38
blood (38) 38
medicine & public health (38) 38
guinea pigs (37) 37
choc anaphylactique (36) 36
immunoglobulin e - blood (36) 36
drug hypersensitivity - diagnosis (35) 35
cross-reactivity (34) 34
internal medicine (34) 34
cardiac & cardiovascular systems (33) 33
hypotension (33) 33
immunotherapy (33) 33
blood pressure (32) 32
drug allergy (32) 32
research (32) 32
allergens - immunology (31) 31
drugs (31) 31
epidemiology (31) 31
hematology (31) 31
proteins (31) 31
mast cells (30) 30
medicine, research & experimental (30) 30
antibodies (29) 29
antigens (29) 29
critical care medicine (29) 29
retrospective studies (29) 29
sensitization (29) 29
septic shock (29) 29
urticaria (29) 29
infant (28) 28
rats, sprague-dawley (28) 28
time factors (27) 27
complications and side effects (26) 26
food (26) 26
food allergies (26) 26
aged, 80 and over (25) 25
allergens (25) 25
disease models, animal (25) 25
dogs (25) 25
dosage (25) 25
drug hypersensitivity - immunology (25) 25
health aspects (25) 25
mast-cells (25) 25
oncology (25) 25
allergy and immunology (24) 24
anaphylactic (24) 24
dermatology (24) 24
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1034) 1034
French (154) 154
German (56) 56
Japanese (25) 25
Spanish (11) 11
Polish (10) 10
Korean (9) 9
Italian (3) 3
Czech (2) 2
Turkish (2) 2
Chinese (1) 1
Dutch (1) 1
Portuguese (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


World Neurosurgery, ISSN 1878-8750, 01/2020, Volume 133, pp. 74 - 79
Indocyanine green (ICG) video angiography has been widely used in cerebrovascular surgery. ICG injection is generally safe, with a low incidence of... 
Cerebral aneurysm | Indocyanine green | Anaphylaxis | Anaphylactic shock | Surgery
Journal Article
Indian journal of critical care medicine : peer-reviewed, official publication of Indian Society of Critical Care Medicine, ISSN 0972-5229, 08/2019, Volume 23, Issue 8, pp. 380 - 381
Carbimazole is an antithyroid drug that rarely presents as anaphylactic shock. We hereby report a case of 40-year-old female who was treated with carbimazole... 
hyperthyroidism | Anaphylactic shock | carbimazole | Case Report
Journal Article
Multiple Sclerosis Journal, ISSN 1352-4585, 10/2018, Volume 24, Issue 11, pp. 1514 - 1516
Steroid pulse therapy with methylprednisolone (mPSL) succinate ester is the most common treatment for neuromyelitis optica (NMO); no cases of anaphylaxis have... 
anaphylactic shock | methylprednisolone | Neuromyelitis optica | succinate ester | betamethasone | SYSTEMIC CORTICOSTEROIDS | MULTIPLE-SCLEROSIS | NEUROSCIENCES | CLINICAL NEUROLOGY | HYPERSENSITIVITY | Corticoids | Anaphylaxis | Systemic lupus erythematosus | Neuromyelitis | Esters | Methylprednisolone | Patients
Journal Article
International Archives of Allergy and Immunology, ISSN 1018-2438, 07/2015, Volume 167, Issue 1, pp. 16 - 20
Journal Article
International Archives of Allergy and Immunology, ISSN 1018-2438, 2004, Volume 134, Issue 3, pp. 260 - 261
Journal Article
European Journal of Pharmacology, ISSN 0014-2999, 11/2013, Volume 720, Issue 1-3, pp. 166 - 173
Allergens can induce anaphylactic shock and death due to severe hypotension. Potassium channel blockers (K ) such as glyburide (GLY) induce vasoconstriction.... 
Ovalbumin | Histamine | Glyburide | Anaphylactic shock | K+ATP channel blockers | Eicosanoids | Prostanoids | channel blockers | CELLS | POTASSIUM CHANNELS | MODEL | BLOOD-PRESSURE | HEMORRHAGIC-SHOCK | SMOOTH-MUSCLE | EGG ALLERGY | ORAL-EXPOSURE | INHIBITION | K-ATP(+) channel blockers | PHARMACOLOGY & PHARMACY | K+ CHANNEL
Journal Article
MULTIPLE SCLEROSIS JOURNAL, ISSN 1352-4585, 10/2018, Volume 24, Issue 11, pp. 1516 - 1517
Journal Article
Journal Article
Journal of Clinical Anesthesia, ISSN 0952-8180, 08/2018, Volume 48, pp. 7 - 7
On the other side, Kounis syndrome is an acute coronary syndrome associated with allergic response, classified as type I (coronary spasm) and as type II... 
Rocuronium-sugammadex complex | Coronary vasospasm | Anaphylactic shock | Kounis syndrome | ANESTHESIOLOGY | Anaphylaxis | Acute coronary syndromes | Thrombosis | Surgery
Journal Article
Italian Journal of Pediatrics, ISSN 1720-8424, 01/2019, Volume 45, Issue 1, pp. 5 - 2
In our letter, we comment the paper of Kounis et al., that highlights a poor-known clinical entity determined by systemic use of corticosteroids, the so-called... 
Anaphylactic shock | Kounis syndrome | Corticosteroids | PEDIATRICS
Journal Article